Posted by wendy b. on March 20, 2003, at 23:53:07
In reply to Re: Info regarding possible med weight gain, posted by LA on March 20, 2003, at 8:56:27
> Hi Wendy,
> I have not heard of Provigil.What type of med is it? Are you taking any other medications along with Provigil? Hope you don't mind me asking all
> these questions. One more though what was the Provigil prescribed for?
I hope the post above to Rainbowlight answers some of your questions, and you can search on google for more information. I also take 400 mg of Wellbutrin SR every day. I lost the 30 lbs I gained on 4 years of Zoloft when I started the wellbutrin. It's such a drag gaining weight while on the SSRIs in particular. When you're depressed, that's all you need is another blow to your self-esteem...
One thing I forgot to say about Provigil is that it seems to get prescribed a lot for people with ADHD. I think my pdoc (who is an ADHD specialist) has had a fair amount of experience with prescribing it to his patients... he says he has never had a patient go OFF the provigil... interesting, isn't it? (Personally, I feel this is a kind of wonder-drug for me...)
It's fine to ask questions, I'm very glad to help in whatever way I can..